# SDR NACA2019081490097

- Difficulty date: August 9, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 99,517 hours, 16,268 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198588
- Part serial: 1064441
- Condition: Inoperative
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WOULD NOT START.  REMOVED AND REPLACED APU STARTER IAW AMM 49-41-01. OPS CHECK NORMAL MEL 49-11-01. CLEARED. 8-10-2019 AT 1643Z.
